# SDR SWAA2012111209212

- Difficulty date: November 3, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CORRODED AT BS 344, STR 27R.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
